MAUDE Adverse Event Report: US ENDOSCOPY ADVANCE; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE

US ENDOSCOPY ADVANCE; SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Model Number 00711144
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/17/2024
Type of Reportable Event Malfunction
Event or Problem Description
Device assembled through egd scope to deliver pillcam into the duodenum under anesthesia.When attempting to deploy the pillcam, the heavy wire which was meant to push the capsule out of the holder instead pushed between two of the plastic fingers holding the capsule to the end of the egd scope.

Brand Name
ADVANCE
Common Device Name
SYSTEM, IMAGING, GASTROINTESTINAL, WIRELESS, CAPSULE
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley rd
mentor OH 44060
MDR Report Key20266558
Report Number20266558
Device Sequence Number3531226
Product Code NEZ
UDI-Device Identifier00724995183608
UDI-Public(01)00724995183608
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/14/2024
Report Date (Section F) 06/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number00711144
Device Catalogue Number00711144
Device Lot Number8482771
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer09/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age81 YR
Patient SexMale
Patient Weight64 KG
Date Report Sent to FDA06/14/2024